Higher order paraxial wave equation approximations in heterogeneous media
1988 (English)In: SIAM Journal on Applied Mathematics, ISSN 0036-1399, E-ISSN 1095-712X, Vol. 48, 129-154 p.Article in journal (Refereed) Published
A new family of paraxial wave equation approximations is derived. These approximations are of higher order accuracy than the parabolic approximation and they can be applied to the same computational problems, e.g., in seismology, underwater acoustics and as artificial boundary conditions. The equations are written as systems which simplify computations. The support and singular support are studied; energy estimates are given which prove the well-posedness. The reflection and transmission are shown to be continuously dependent on material interfaces in heterogeneous media
Place, publisher, year, edition, pages
1988. Vol. 48, 129-154 p.
Computer and Information Science
IdentifiersURN: urn:nbn:se:kth:diva-90505DOI: 10.1137/0148006OAI: oai:DiVA.org:kth-90505DiVA: diva2:505746
NR 201408052012-02-242012-02-24Bibliographically approved